MathSciNet Relay Station
MathSciNet bibliographic data
MR1098396 (93a:35114) 35P05 (35J10 47F05)
Allegretto, W. Principal eigenvalues for indefinite-weight elliptic problems in ${\bf R}\sp n$. Proc. Amer. Math. Soc. 116 (1992), no. 3, 701–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement